# SDR USAA2011020990659

- Difficulty date: February 1, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACK ON PREVIOUS STRINGER DOUBLER REPAIR AT BS 303.9, S16L.  REPAIRED STRINGER AT BS 303.9, S16L IAW BOEING DRAWING 65-17684.
